# SDR ASAA2018052824816

- Difficulty date: May 28, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 11,866 hours, 3,878 cycles
- System (JASC): 2310 · HF Communications System
- Part: Satcom
- Condition: Locked
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT COMM LOCKUP. GROUNDED - YES. CREW PERFORMED THE SAT COMM LOCKUP QRH SAT COMM RECOVERED.
